# SDR IXXA0500058S

- Difficulty date: October 11, 2004
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 91,246 hours, 29,801 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Part time: 91,246 hours, 29,801 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, FOUND CRACKED L-34 RT AFT CARGO COMPARTMENT STA FS1400.00 TO FS 1420.000.  REPAIR ACCOMPLISHED REMOVAL OF CRACKED LONGERON SEGMENT.  CLEANED, TREATED AND PRIMED AREA.  FABRICATED SPLICE FILLING LONGERON.  PERFORMED HEAT TREATMENT TO LONGERON AND SPLICES.  CLEANED TREATED AND PRIMED.  APPLIED PRC SEALANT TO FAYING SURFACES AND INSTALLED REPAIRED PARTS IAW DOUGLAS SRMS AND ATI REPAIR SPECIFICATION 2003-05.
